# SDR DXTA200802999

- Difficulty date: April 15, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N821QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258709
- Aircraft time: 2,406 hours, 1,683 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: 104968
- Part serial: 1579
- Condition: Smoke
- Location: Cabin Air
- Part time: 2,406 hours, 1,579 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM FLOOD VENT REAR CABIN.  ACCESSED CABIN TEMP CONTROL VALVE, ACCOMPLISHED FUNCTIONAL TEST OF VALVE, NO DEFECTS NOTED. REMOVED VALVE & INSPECTED BUTTERFLY, NO DEFECTS NOTED. REINSTALLED VALVE. FUNCTIONAL TEST TEMP CONTROL SYS IN BOTH AUTO & MANUAL, NO DEFECTS NOTED. NO SMOKE DETECTED. ACCESSED WATER SEPARATER. REMOVED & INSPECTED SOCK. NO DEFECTS NOTED. REINSTALLED CONDENSOR SOCK & WATER SEPARATOR. TEMP CONTROL VALVE REPLACED AS A PRECAUTION. REMOVED VALVE & INSTALLED O/H VALVE ACCOMPLISHED OPS CHECKS LEAK CHECKS. NO DEFECTS NOTED. IAW MM 21-60-00, 21-10-95, 21-60-67.
